# SDR DL757021407

- Difficulty date: December 4, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 55,750 hours, 29,170 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 140N27661
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

1R SLIDE INDICATOR LIGHT INOPERATIVE.  FOUND 1R DOOR FORWARD GIRT BAR VISUAL INDICATOR ARMING BRACKET CAME OFF.  REINSTALLED FWD VISUAL INDICATOR ARMING BRACKET AND REATTACHED BUSTLE.  DOOR NOW ARMS NORMALLY.
